# SDR 98ZZZX3653

- Difficulty date: September 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2995W
- Make and model: Bell 206B
- Aircraft serial: 1192
- Engine: Allsn 250C20
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: 6898607
- Condition: Failed
- Location: Compressor
- Part time: 10,352 hours
- Component: 6890550
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PARTIAL POWER LOSS, TOT, RISE, AND ENGINE NOISE DURING FLIGHT (LEVEL).  ENGINE TEAR-DOWN REVEALED COMPRESSOR BLADES RUBBING CASE HALVES.  COMPRESSOR TEAR-DOWN REVEALED NR 1 BEARING FAILURE OF BALL CAGE.  SUBMITTER STATED CAUSE UNKNOWN.
